# SDR ABXA20241219265

- Difficulty date: December 19, 2024
- Submitted: December 20, 2024
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 26328
- Aircraft time: 96,628 hours, 23,941 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON  PUSH GOT A/P EICAS & DISCREET LIGHT. TRIED RESETTING AND BOTH REMAINED.AC TRTURNED TO GATE (BTB)AND MTX GROUNDED AC T/S AS PER FIM 22-03-00 NO FAULTS NOTED PERFORMED MCDP GND TEST 30 NO FAULTS PERFORMED TEST 40 TEST NO FAULTS. PERFORMED 22-03 FT 818. 819 A/C DOWNGRADED TO CATI. AC RETURNED TO SERVICE
